Journal of Al-Qadisiyah for Computer Science and Mathematics

Published by Al-Qadisiyah University

ISSN: 20740204 25213504

Language: English

Subjects: Statistics; Mathematics; Computer Science
Issues About Editorial Board Contact Info Author Guide Submit Article

2018 Volume 10, Issue 3


Hybrid Approach to Detect Spam Emails using Preventive and Curing Techniques

Journal of Al-Qadisiyah for Computer Science and Mathematics, 2018, Volume 10, Issue 3, pages Comp Page 16-24
 

Three-dimensional Face Reconstruction using 3D Morphable Model Fitting Method

Journal of Al-Qadisiyah for Computer Science and Mathematics, 2018, Volume 10, Issue 3, pages Comp Page 25-37
 

New Results on Soft Spectral in Soft Banach Algebra

Journal of Al-Qadisiyah for Computer Science and Mathematics, 2018, Volume 10, Issue 3, pages Math 1-7
 

On Differential Sandwich Theorems of Meromorphic Univalent Functions

Journal of Al-Qadisiyah for Computer Science and Mathematics, 2018, Volume 10, Issue 3, pages Math 8-15
 

Proof of Stronger Goldbach Conjecture

Journal of Al-Qadisiyah for Computer Science and Mathematics, 2018, Volume 10, Issue 3, pages Math 16-19
 

Coefficient Estimates for Subclasses of Bi-Univalent Functions

Journal of Al-Qadisiyah for Computer Science and Mathematics, 2018, Volume 10, Issue 3, pages Math 20-26
 

Properties of Compact fuzzy Normed Space

Journal of Al-Qadisiyah for Computer Science and Mathematics, 2018, Volume 10, Issue 3, pages Math 27-34
 
 

Certain Types of Complex Lie Group Action

Journal of Al-Qadisiyah for Computer Science and Mathematics, 2018, Volume 10, Issue 3, pages Math 54-62
 

Anti – fuzzy AT – ideals of AT – algebras

Journal of Al-Qadisiyah for Computer Science and Mathematics, 2018, Volume 10, Issue 3, pages Math 63-72
 

Trivial Extension of Armendariz Rings and Related Concepts

Journal of Al-Qadisiyah for Computer Science and Mathematics, 2018, Volume 10, Issue 3, pages Math 73-79
 

Topology Fuzzy Normed Algebra

Journal of Al-Qadisiyah for Computer Science and Mathematics, 2018, Volume 10, Issue 3, pages Math 35-40
 
 

Permuting Jordan Left Tri – Derivations On Prime and semiprime rings

Journal of Al-Qadisiyah for Computer Science and Mathematics, 2018, Volume 10, Issue 3, pages Math Page 97-102
 

The new exponential identities

Journal of Al-Qadisiyah for Computer Science and Mathematics, 2018, Volume 10, Issue 3, pages Math Page 103-107
 

On the NBC-Bases of product hypersolvable arrangements

Journal of Al-Qadisiyah for Computer Science and Mathematics, 2018, Volume 10, Issue 3, pages Math Page 108-117
 

Some Properties of Random Fixed Points and Random Periodic Points for Random Dynamical Systems

Journal of Al-Qadisiyah for Computer Science and Mathematics, 2018, Volume 10, Issue 3, pages Math Page 118-126
 

Exact Solutions for nonlinear partial differential equation by modified F-expansion method

Journal of Al-Qadisiyah for Computer Science and Mathematics, 2018, Volume 10, Issue 3, pages Math Page 127-131
 

On Minimal and Maximal T1 –space Via Β* c-open set

Journal of Al-Qadisiyah for Computer Science and Mathematics, 2018, Volume 10, Issue 3, pages Math Page 132-140
 

A Class of Small Injective Modules

Journal of Al-Qadisiyah for Computer Science and Mathematics, 2018, Volume 10, Issue 3, pages Math Page 141-150
 

Design and Construct Intelligent Tank “Water Level Sensor”

Journal of Al-Qadisiyah for Computer Science and Mathematics, 2018, Volume 10, Issue 3, pages Comp Page 1-8
 

Estimating the state of website security as poorly regulated mechanisms based on fuzzy logic methods

Journal of Al-Qadisiyah for Computer Science and Mathematics, 2018, Volume 10, Issue 3, pages Comp Page 9-15
 

Methods of Secure Routing Protocol in Wireless Sensor Networks

Journal of Al-Qadisiyah for Computer Science and Mathematics, 2018, Volume 10, Issue 3, pages Comp Page 38-55
 

Identification based Dental Image

Journal of Al-Qadisiyah for Computer Science and Mathematics, 2018, Volume 10, Issue 3, pages Comp Page 56-69
 

Security Systems Based On Eye Movement Tracking Methods

Journal of Al-Qadisiyah for Computer Science and Mathematics, 2018, Volume 10, Issue 3, pages Comp Page 70-78
 

Proposed aspect extraction algorithm for Arabic text reviews

Journal of Al-Qadisiyah for Computer Science and Mathematics, 2018, Volume 10, Issue 3, pages Comp Page 79-90
 

Design of keystream Generator utilizing Firefly Algorithm

Journal of Al-Qadisiyah for Computer Science and Mathematics, 2018, Volume 10, Issue 3, pages Comp Page 91-99
 

Forecast the exchange rate of the Iraqi dinar against the US dollar using different versions of GARCH models.

Journal of Al-Qadisiyah for Computer Science and Mathematics, 2018, Volume 10, Issue 3, pages Stast Page 1-13